MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 TITANIUM IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN VENOUS CATHETER, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 TITANIUM IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN VENOUS CATHETER, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0602810
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Unspecified Infection (1930); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo and a video were provided for review.The investigation of the reported event is currently underway.Expiration date: 10/2023.Device pending return.
 
Event or Problem Description
It was reported that approximately thirty one days post port placement procedure, the port catheter allegedly leaked at the suture line.It was further reported that the suture site showed signs of infection and the infection was treated.Reportedly the port catheter was removed.The patient reported to be stable.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one titanium implantable port attached to a groshong catheter with a loaded unknown guidewire on the distal end were returned for evaluation.Gross, microscopic visual, functional testing and tactile evaluation were performed.In addition to the returned physical sample, one electronic video and photo were provided for review.The investigation is confirmed for the reported fluid leak issue as a split was noted on the catheter approximately 1.9cm from the distal end of the cath-lock.Upon infusion, a leak from the split on the catheter was observed while water exited the distal end.The video review also confirms the same.Furthermore, clinical conditions alleged in the complaint cannot be confirmed.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b2, b5, d4 (expiration date: 10/2023).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that approximately thirty one days post port placement procedure, the port catheter allegedly leaked at the suture line.It was further reported that the suture site showed signs of infection and swelling occurred in the right infraclavicular region.Reportedly, the infection was treated and the port catheter was removed.The patient reported to be stable.

Brand Name
TITANIUM IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN VENOUS CATHETER, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key14394990
Report Number3006260740-2022-01768
Device Sequence Number5989964
Product Code LJT
UDI-Device Identifier00801741025693
UDI-Public(01)00801741025693
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K050310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0602810
Device Catalogue Number0602810
Device Lot NumberREDS3755
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date07/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight62 KG